# SDR CA001212017

- Difficulty date: November 10, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 10,775 hours
- Engine: Ge CF341A
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Line
- Part number: 60062633689
- Condition: Chafed
- Location: Fuel Transfer
- Component: Fuel Transf Lin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INTERNAL FUEL LEAK NOTED DURING FINAL STAGES OF 600 HR INSP ON A/C. AS WINGS WHERE FILLED WITH FUEL TO CHECK FOR LEAKS FOR SB- THAT HAD BEEN INCORP, RT AUXILIARY TANK FOUND TO BE FILLING WITH FUEL. LATER INVEST., IT DISCOVERED THAT FLEXIBLE STEEL BRADED FUEL LINE CONNECTED TO R/H BOOST PUMP ACCESS PANEL HAD BEEN CHAFED AGAINST RIGID ALUMINUM LINE PRODUCING SMALL HOLE CAUSING LEAK.AS BOOST PUMP ACCESS  PANEL IS PLACED IN POS DURING CLOSEOUT, POS OF FLEXIBLE LINE CANNOT BE CHECKED FOR CLEARANCE WITH RIGID LINE.A NEW RIGID LINE INST&FLEXIBLE LINE REPOSED (BY RE-TIGHTENING NUT) ON ACCESS PANEL IN ORDER TO PROVIDE ADEQUATE CLEARANCE.
